Hair loss is found among people with The flu, especially for people who are female, 50-59 old, take medication Augmentin and have Influenza. We study 10 people who have Hair loss and The flu from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
The flu (the flu is caused by an influenza virus) can be treated by Tamiflu, Ibuprofen, Tylenol, Amoxicillin, Pseudoephedrine hydrochloride (latest reports from 22,812 The flu patients)
Hair loss has been reported by people with loss of libido, rashes, stress and anxiety, erection problems, chest pain (latest reports from 41,370 Hair loss patients).
On Jul, 26, 2016
10 people who have The Flu and Hair Loss are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Every time I get a cold or flu, my lips become discoloured (extremely pale in the centre, dark or bright red border) and at times feel as if they are on fire -- and then lose all sensation and become extremely dry (to the point of feeling desiccated) until they completely dry. No one seems to have an answer as to why this happens in association with a virus, but now it happens every time I fall ill. Any suggestions?
Since beginning anastrozole April 1, 2016 for Breast Cancer, I have had noticable thinning of my skin, veins and hair, vaginal and skin dryness, extreme fatigue, increased migraines and joint pain. Then suddenly on June 21, 2016 I experienced a gastrointestinal angiodysplasia hemorrhage. Has ...
Hi, I have been taking Nexium and or Delixaint for around 10 years. In the last year I have lossed all of my hair completely. I don't know what to do without the medicine I throw up, get nauseous and have a lot of pain. I guess I am going to have to have that surgery.😬
Hi I was injured in a serious auto accident; a woman ran a red light and hit my car in the driver door smashing me between her bumper and the center console of my car. My neck and back are destroyed. The doctor put me on Nucynta and I've noticed that my hair is falling out by the handfuls! ...
There are some things you can do to get healthier hair: 1) Decrease your dose (slowly) if you can and have you doctor monitor the best clinical level of drug for your condition. Some people do find that they can decrease their dosages for even just a short period of time or take a lower dose of ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.